# SDR CALA2013101692130

- Difficulty date: October 15, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 54,852 hours, 14,266 cycles
- Engine: Pwa PW4056
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Condition: Failed
- Location: Rt Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT IDG VLV STATUS MESSAGE REPEAT WRITE UP.  TROUBLE SHOT IAW FIM 24- 20-00 & WDM 24-11-21 PAGE 1 SHEET 2.  REPLACED RELAY K971, RAN ENG IAW JRH 2-6-1.  TEST PASSED, NO FUTURE MESSAGES APPEAR AFTER ENG RAN.
